# SDR SWIA2021080259876

- Difficulty date: May 20, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Aft Crgo Dr Hndl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY DOOR OUTER HANDLE HOUSING A NUMEROUS GOUGES (MARKED)     (C-CHECK RO 7/28/2021)    REPLACED AFT CARGO DOOR OUTER HANDLE HOUSING PERCRJ900 AMM 52-31-03-400-801-A01 STEP 4.A., AND DWG CC670-38702 REV. C, AND CRJ900 SRM 51-42-21-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY
